Hi, I was on the combined pill for a few years. I had had migraines before this, and one day my doctor asked if I'd had migraines on the pill and I said yes and she took me off of the combined pill and moved me onto the POP. She knew I'd had migraines before, and this was 3 years later after being on the pill. I am 19. So I am now on the POP and have been for the past year. A few months ago I called NHS direct because my migraines had not gone away with the change. I only get migraines about twice a week. They told me to get an eye test. I went to get an eye test and have astigmatism in both eyes. I have had glasses for the past 3 months and I no longer have migraines. The POP gives me so many side effects, for one I've gained about 2st in weight and my mood has been affected. I've also got bad acne. I have been to the doctor about these symptoms but there was nothing to be done. Now that I no longer have migraines with my glasses, do you think I could go back to the combined pill? What should I ask? I don't want to have to turn to buying the pill from online pharmacies because that will be my last hope with contraception.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.